| Model Number |
HexaVue IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user facility reported during a patient procedure the display to their hexavue ip custom room rack was "flickering", resulting in a procedure delay.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the hexavue ip custom room rack and found the encoder on the back of the monitor needed to be replaced and the hdmi cable connector needed to be resecured.To resolve the issue the technician replaced the monitor's encoder and resecured the hdmi cable connector, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the hexavue ip custom room rack to service.No additional issues have been reported.